# SDR USAA920081649

- Difficulty date: August 27, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 63,409 hours, 44,253 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 654656841
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C19 MAJOR REPAIR NR 6093461.  CRACK FOUND ON BULKHEAD AT CENTER CIRCUMFERENTIAL TEAR STRAP AT BS1016, S7R.  REPAIRED BULKHEAD AT CENTER CIRCUMFERENTIAL TEAR STRAP AT BS1016, S7R IAW B737 SRM 53-8-08 FIGURE 1201, DETAIL III.
